# SDR UIEA2023071000748

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 84,103 hours, 14,127 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 69B622432
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - 2EA CGO TRACK CORROSION AT R/H STA 2360 MAIN DECK FLOOR( 1. IAW AMM SUBTASK 53-44-00-212-001, REV107 REMOVE CGO TRACK 2. IAW AMM SUBTASK 53-44-00-020-001 REV 107 AND REFRENCE EI T2023A53M-1566, REV 0. INSTALL CGO TRACK. 3. JOB COMPLETED AND COND CHK NORMAL. )
